# SDR MAS2008F00091

- Difficulty date: September 28, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 601R930571
- Part serial: 1255
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 29,362 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 7082-CREW DECLARED AN EMERGENCY DUE TO FLAP FAIL FAULT IN FLT AT 0. MX COMPLIED WITH PARTS A & B OF MTC FOR FLAP FAIL REPORTS. TROUBLE SHOT THE FAULT TO THE RT OTBD SKEW SENSOR AND REPLACED THE UNIT. SYSTEM OPS CHECK WITH NO DEFECTS NOTED.
